# SDR SWAA087282

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 35,530 hours, 20,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND L1 DOOR SLIDE OUT OF POSITION.  REPOSITIONED SLIDE PER MM.
